# SDR YN8R201301152013

- Difficulty date: January 14, 2013
- Submitted: January 15, 2013
- Operation: General aviation
- Aircraft: N441LA
- Make and model: Cessna 441
- Aircraft serial: 4410210
- Aircraft time: 10,333 hours, 6,855 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Lug
- Part number: 51420023
- Condition: Cracked
- Location: Fuselage
- Part time: 10,333 hours, 6,855 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN AFT RADIUS OF OTBD ACTUATOR LUG DURING EDDY CURRENT INSPECTION IAW PHASE 24 INSPECTION.  PREVIOUSLY INSPECTED BY EDDY CURRENT 27.2 HOURS PRIOR.
